Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 128, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Mar 27, 2015, 2:41 PM PDT. It took effect at Mar 27, 2015, 10:00 PM PDT. It was in force for 65 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2015, 2:41 PM PDT (21:41 UTC)
- In effect from
- Mar 27, 2015, 10:00 PM PDT
- Expired
- Mar 30, 2015, 3:00 PM PDT
- In force
- 65 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
610 WHUS76 KEKA 272141 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 241 PM PDT FRI MAR 27 2015 PZZ475-280545- /O.NEW.KEKA.SC.Y.0128.150328T0500Z-150330T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 241 PM PDT FRI MAR 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PDT SUNDAY. * WINDS...INCREASING TO N 20 TO 25 KT WITH GUSTS NEAR 30 KT TONIGHT THROUGH SUNDAY. WINDS WILL EASE ON MONDAY. * WAVES/SEAS...NORTHWESTERLY WAVE SYSTEM BECOMING 8 TO 10 FT AT 14 SECONDS TONIGHT THROUGH SUNDAY. MEANWHILE SHORT PERIOD WAVES WILL STEEPEN TO N 6 TO 7 FT AT 7 SECONDS IN RESPONSE TO THE INCREASING WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-280545- /O.NEW.KEKA.SC.Y.0128.150328T1000Z-150330T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 241 PM PDT FRI MAR 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 10 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO 10 PM PDT SUNDAY. * WINDS...BECOMING N 10 TO 20 KT WITH GUSTS NEAR 25 KT THROUGH SUNDAY. HIGHER WINDS OF 20 TO 25 KT WITH GUSTS NEAR 30 KT AROUND POINT ARENA...AND APPROXIMATELY 10 NAUTICAL MILES WEST OF FORT BRAGG. * WAVES/SEAS...BECOMING NW 7 TO 8 FT AT 13 SECONDS TONIGHT...AND 8 TO 10 FT AT 13 SECONDS BY SUNDAY. SHORT PERIOD WAVES WILL STEEPEN IN RESPONSE TO INCREASING WINDS. THE LARGEST OF THE STEEP SEAS WILL BE AROUND POINT ARENA...AND APPROXIMATELY 10 NAUTICAL MILES WEST OF FORT BRAGG PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
245 WHUS76 KEKA 280338 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 838 PM PDT FRI MAR 27 2015 PZZ475-281145- /O.CON.KEKA.SC.Y.0128.150328T0500Z-150330T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 838 PM PDT FRI MAR 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SUNDAY... * WINDS...INCREASING TO N 20 TO 25 KT WITH GUSTS NEAR 30 KT TONIGHT THROUGH SUNDAY. WINDS WILL EASE ON MONDAY. * WAVES/SEAS...NORTHWESTERLY WAVE SYSTEM BECOMING 8 TO 10 FT AT 14 SECONDS TONIGHT THROUGH SUNDAY. MEANWHILE SHORT PERIOD WAVES WILL STEEPEN TO N 6 TO 7 FT AT 7 SECONDS IN RESPONSE TO THE INCREASING WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-281145- /O.CON.KEKA.SC.Y.0128.150328T1000Z-150330T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 838 PM PDT FRI MAR 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 10 PM PDT SUNDAY... * WINDS...BECOMING N 10 TO 20 KT WITH GUSTS NEAR 25 KT THROUGH SUNDAY. HIGHER WINDS OF 20 TO 25 KT WITH GUSTS NEAR 30 KT AROUND POINT ARENA...AND APPROXIMATELY 10 NAUTICAL MILES WEST OF FORT BRAGG. * WAVES/SEAS...BECOMING NW 7 TO 8 FT AT 13 SECONDS TONIGHT...AND 8 TO 10 FT AT 13 SECONDS BY SUNDAY. SHORT PERIOD WAVES WILL STEEPEN IN RESPONSE TO INCREASING WINDS. THE LARGEST OF THE STEEP SEAS WILL BE AROUND POINT ARENA...AND APPROXIMATELY 10 NAUTICAL MILES WEST OF FORT BRAGG PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
481 WHUS76 KEKA 280930 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 AM PDT SAT MAR 28 2015 PZZ475-281730- /O.CON.KEKA.SC.Y.0128.000000T0000Z-150330T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 AM PDT SAT MAR 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SUNDAY... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH SUNDAY NIGHT. WINDS WILL DIMINISH ON MONDAY. * SEAS...NORTHWEST 9 TO 10 FT AROUND 13 SECONDS THROUGH SUNDAY. SHORT PERIOD WAVES N 6 TO 7 FT AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-281730- /O.CON.KEKA.SC.Y.0128.150328T1000Z-150330T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 230 AM PDT SAT MAR 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SUNDAY... * WINDS...N 10 TO 20 KT WITH GUSTS UP TO 30 KT THROUGH SUNDAY. WINDS WILL BE HIGHER AROUND POINT ARENA. * SEAS...NW 7 TO 8 FT AROUND 13 SECONDS. INCREASING TO 8 TO 10 FT AT 13 SECONDS ON SUNDAY. SHORT PERIOD WAVES N AROUND 6 FT AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
443 WHUS76 KEKA 281618 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 918 AM PDT SAT MAR 28 2015 PZZ455-475-290030- /O.CON.KEKA.SC.Y.0128.000000T0000Z-150330T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 918 AM PDT SAT MAR 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SUNDAY... * WINDS...N 20 TO 25 KT WITH GUSTS NEAR 35 KT THROUGH SUNDAY. WINDS WILL BE LIGHTER NEARSHORE, HOWEVER, HIGHER WINDS CAN BE OBSERVED NEAR POINT ARENA AND FORT BRAGG AT N 15 TO 25 WITH GUSTS NEAR 30 KT. * SEAS...NORTHWESTERLY WAVE SYSTEM BECOMING 7 TO 9 FT AT 13 SECONDS THROUGH SUNDAY. SHORT PERIOD WAVES WILL STEEPEN IN RESPONSE TO INCREASING WINDS...OFFSHORE...N 6 TO 7 FT AT 7 SECONDS. THE OVERALL SEA STATE WILL BE 8 TO 11 FT THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
469 WHUS76 KEKA 282209 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 309 PM PDT SAT MAR 28 2015 PZZ455-475-290615- /O.CON.KEKA.SC.Y.0128.000000T0000Z-150330T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 309 PM PDT SAT MAR 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SUNDAY... * WINDS...N 20 TO 25 KT WITH GUSTS NEAR 35 KT THROUGH SUNDAY. WINDS WILL BE LIGHTER NEARSHORE...HOWEVER...HIGHER WINDS CAN BE OBSERVED NEAR POINT ARENA AND CAPE MENDOCINO AT N 15 TO 25 WITH GUSTS AROUND 30 KT. * SEAS...NORTHWESTERLY WAVE SYSTEM BECOMING 7 TO 9 FT AT 13 SECONDS THROUGH SUNDAY. SHORT PERIOD WAVES WILL STEEPEN IN RESPONSE TO INCREASING WINDS...OFFSHORE...N 6 TO 7 FT AT 7 SECONDS. THE OVERALL SEA STATE WILL BE 8 TO 11 FT THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
422 WHUS76 KEKA 290356 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 856 PM PDT SAT MAR 28 2015 PZZ455-475-291200- /O.CON.KEKA.SC.Y.0128.000000T0000Z-150330T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 856 PM PDT SAT MAR 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SUNDAY... * WINDS...N 20 TO 25 KT WITH GUSTS NEAR 35 KT THROUGH SUNDAY. WINDS WILL BE LIGHTER NEARSHORE...HOWEVER...HIGHER WINDS CAN BE OBSERVED NEAR POINT ARENA AND CAPE MENDOCINO. * SEAS...NORTHWESTERLY WAVE SYSTEM BECOMING 7 TO 9 FT AT 13 SECONDS THROUGH SUNDAY. SHORT PERIOD WAVES WILL STEEPEN IN RESPONSE TO INCREASING WINDS...OFFSHORE...N 7 TO 9 FT AT 7 SECONDS WITH LOWER WAVES NEARSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
693 WHUS76 KEKA 290934 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 AM PDT SUN MAR 29 2015 PZZ455-475-291745- /O.CON.KEKA.SC.Y.0128.000000T0000Z-150330T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 AM PDT SUN MAR 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT TODAY. WINDS WILL BE LIGHTER NEARSHORE. WINDS WILL BE HIGHER NEAR POINT ARENA AND CAPE MENDOCINO. * SEAS...NORTHWESTERLY 8 TO 11 FT AT 13 SECONDS AND N 7 TO 9 FT AROUND 7 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
393 WHUS76 KEKA 291536 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 836 AM PDT SUN MAR 29 2015 PZZ455-475-292345- /O.CON.KEKA.SC.Y.0128.000000T0000Z-150330T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 836 AM PDT SUN MAR 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT TODAY. NEARSHORE...WINDS WILL BE HIGHEST NEAR POINT ARENA AND CAPE MENDOCINO. * SEAS...A PERSISTING NORTHWESTERLY WAVE SYSTEM AROUND 8 TO 9 FT AT 13 SECONDS...AND STEEP SHORT PERIOD WAVES N 6 TO 7 FT AT 7 SECONDS TODAY. THE OVERALL SEA STATE WILL BE AROUND 9 TO 11 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
609 WHUS76 KEKA 292044 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 144 PM PDT SUN MAR 29 2015 PZZ455-475-300445- /O.CON.KEKA.SC.Y.0128.000000T0000Z-150330T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 144 PM PDT SUN MAR 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT TODAY. NEARSHORE...WINDS WILL BE HIGHEST NEAR POINT ARENA AND CAPE MENDOCINO. WINDS WILL EASE ON MONDAY. * SEAS...A PERSISTING NORTHWESTERLY WAVE SYSTEM AROUND 8 TO 9 FT AT 13 SECONDS...AND STEEP SHORT PERIOD WAVES N 6 TO 7 FT AT 7 SECONDS TODAY. THE OVERALL SEA STATE WILL BE AROUND 9 TO 11 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
267 WHUS76 KEKA 300350 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 850 PM PDT SUN MAR 29 2015 PZZ455-301000- /O.EXT.KEKA.SC.Y.0128.000000T0000Z-150330T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 850 PM PDT SUN MAR 29 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS WILL BE HIGHEST NEAR POINT ARENA AND CAPE MENDOCINO. WINDS WILL EASE LATE TONIGHT. * SEAS...A PERSISTING NORTHWESTERLY WAVE SYSTEM AROUND 8 TO 9 FT AT 13 SECONDS. STEEP SHORT PERIOD WAVES N 5 TO 6 FT AT 7 SECONDS THIS EVENING DIMINISHING TO 4 FT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-301200- /O.EXT.KEKA.SC.Y.0128.000000T0000Z-150330T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 850 PM PDT SUN MAR 29 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT MONDAY... * WINDS...N 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT THIS EVENING. WINDS WILL EASE ON MONDAY. * SEAS...A PERSISTING NORTHWESTERLY WAVE SYSTEM AROUND 8 TO 9 FT AT 13 SECONDS. STEEP SHORT PERIOD WAVES N 6 TO 7 FT AT 7 SECONDS WILL SLOWLY DIMINISH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
878 WHUS76 KEKA 301008 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 308 AM PDT MON MAR 30 2015 PZZ455-301115- /O.EXP.KEKA.SC.Y.0128.000000T0000Z-150330T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 308 AM PDT MON MAR 30 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ475-301600- /O.CON.KEKA.SC.Y.0128.000000T0000Z-150330T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 308 AM PDT MON MAR 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...N 15 TO 25 KT WITH A FEW GUSTS UP TO 30 KT. * SEAS...W AROUND 9 FT AT 13 SECONDS. N 6 TO 7 FT AT 7 SECONDS WILL SLOWLY DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
816 WHUS76 KEKA 301559 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 859 AM PDT MON MAR 30 2015 PZZ475-302200- /O.EXT.KEKA.SC.Y.0128.000000T0000Z-150330T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 859 AM PDT MON MAR 30 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...N 10 TO 20 KT WITH GUSTS UP TO 30 KT. WINDS WILL DIMINISH TO 5 TO 15 KT TONIGHT. * SEAS...WESTERLY WAVE TRAIN AT 9 FT AT 13 SECONDS...AND SHORT PERIOD WAVES AROUND N 4 TO 7 FT AT 7 SECONDS. THE SHORT PERIOD WAVES WILL SLOWLY DIMINISH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
864 WHUS76 KEKA 302145 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 245 PM PDT MON MAR 30 2015 PZZ475-310545- /O.EXP.KEKA.SC.Y.0128.000000T0000Z-150330T2200Z/ /O.NEW.KEKA.SC.Y.0129.150331T1600Z-150401T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 245 PM PDT MON MAR 30 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 3 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 3 AM PDT WEDNESDAY. * WINDS...N 10 TO 20 KT TONIGHT...BECOMING 15 TO 20 KT TUESDAY WITH GUSTS WITH GUSTS UP TO 30 KT. * SEAS...WESTERLY WAVE TRAIN AT 8 TO 9 FT AT 13 SECONDS TONIGHT...BECOMING 10 FT AT 15 SECONDS TUESDAY. FURTHERMORE...SHORT PERIOD WAVES WILL BUILD IN RESPONSE TO INCREASING WINDS ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-310545- /O.NEW.KEKA.SC.Y.0129.150331T1600Z-150401T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 245 PM PDT MON MAR 30 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 3 AM PDT WEDNESDAY. * WINDS...N 10 TO 20 KT TONIGHT...BECOMING 15 TO 25 KT ON TUESDAY. GUSTS NEAR 30 KT POSSIBLE NEAR CAPE MENDOCINO AND POINT ARENA. * WAVES/SEAS...W 8 FT AT 12 SECONDS TONIGHT...BECOMING 9 TO 10 FT AT 14 SECONDS ON TUESDAY. FURTHERMORE...SHORT PERIOD WAVES WILL BUILD IN RESPONSE TO INCREASING WINDS TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 2:30 PM PDT, 11 minutes earlier.
Area forecast discussion, Mar 27, 2:30 PM PDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 230 PM PDT FRI MAR 27 2015 .SYNOPSIS...A WEAKENING FRONT WILL BRING SOME LIGHT SHOWERS NORTH OF CAPE MENDOCINO THIS EVENING. CLEARING SKIES AND DRY WEATHER CONDITIONS WILL RETURN FOR THE REMAINDER OF THE WEEKEND. && .DISCUSSION...A WEAKENING FRONT ABOUT 60NM OFFSHORE WILL TRAVERSE ACROSS THE FORECAST AREA THIS EVENING. EXPECT IT TO PRODUCE LIGHT RAIN ALONG THE NORTH COAST WITH PERHAPS A FEW SHOWERS IN THE INTERIOR NORTH OF CAPE MENDOCINO. DEL NORTE COUNTY WILL PROBABLY SEE A TENTH OR LESS. A FEW HUNDREDTHS MAY OCCUR ELSEWHERE. GFS/ECMWF/NAM12 WERE IN DECENT AGREEMENT SHOWING PRECIP QUICKLY WINDING DOWN AFTER MIDNIGHT WITH SKIES CLEARING OUT ALONG THE NORTH COAST. THE ONLY MODELS THAT HOLD ONTO PRECIP AFTER MIDNIGHT WERE THE HIGH RESOLUTION NMM AND ARW. THE FRONT WILL PRODUCE A PUSH OF MARINE AIR TONIGHT AS WINDS BECOME NORTH AND INCREASE BEHIND THE FRONT. RESIDUAL MOIST AIR AND LOW CLOUD COVER OVER MAINLY THE INTERIOR VALLEYS SAT MORNING WILL CLEAR OUT THROUGH THE DAY AS SURFACE HIGH PRESSURE BUILDS. THE MODELS HAVE BEEN CONSISTENT SHOWING THE SOUTHERN PORTION OF AN UPPER TROUGH SLIDING SOUTHEASTWARD TOWARD CENTRAL CALIFORNIA ON SAT. WE REDUCED THE SHOWER CHANCES OVER THE INTERIOR MOUNTAINS TO 10% OR LESS WITH CONDITIONS TOO DRY AND STABLE FOR ANYTHING MORE THAN A FEW AFTERNOON CUMULUS. SATELLITE IMAGERY SHOWED CLEARER SKIES/DRIER AIR TRAILING THE FRONT. COASTAL AREAS WILL PROBABLY SEE A FAIR AMOUNT OF SOLAR HEATING ON SAT. BOTH THE GFS AND NAM12 INDICATE A 10C DROPPED IN 925-85OMB LAYER TEMPERATURES. THIS COOLING WILL LIKELY WIPE OUT OR SIGNIFICANTLY WEAKEN AND LIFT THE MARINE INVERSION. A FLAT RIDGE ALOFT WILL BUILD ON SUN FOR SLIGHT WARMING IN THE INTERIOR. NAM12 X-SECTIONS AND SOUNDINGS WERE NOT LOOKING VERY FAVORABLE FOR A MAJOR RESURGENCE OF COASTAL STRATUS AND FOG. GRANTED 925-850MB MEAN LAYER TEMPERATURES WARM UP TO 10C NORTH OF CAPE MENDO AND TO 15C SOUTH...SO SOME LOW CLOUDS MAY FORM NOCTURNALLY. THESE WILL PROBABLY CLEAR OUT WITH GROUND HEATING AND MIXING. THEREFORE WILL BE OPTIMISTIC AND GO WITH MUCH LESS GRAY SKIES ALONG THE NORTH COAST ON SUNDAY TOO. ANOTHER FRONTAL SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST MONDAY NIGHT. THE TAIL END OF THIS FRONT WILL PROBABLY BRING LIGHT RAIN TO FAR NW CALIFORNIA MON NIGHT. GFS AND ECMWF WERE IN GOOD AGREEMENT...THOUGH THERE WERE SUBTLE TIMING DIFFERENCES. RAINFALL FROM THIS SYSTEM IS EXPECTED TO BE LIGHT WITH ONLY A 3 TO 6HR WINDOW OF A TENTH OR TWO OF RAIN. NORTHWEST CALIFORNIA WILL BE SITUATED IN NORTHWESTERLY TO WESTERLY UPPER LEVEL FLOW TUESDAY THROUGH THE END OF NEXT WEEK. THIS WILL ALLOW FOR A COUPLE WEAK SHORTWAVES TO MOVE ACROSS THE AREA FOR PERIODIC SHOWER CHANCES. THE LATEST GFS AND ECMWF INDICATE A TROUGH DROPPING DOWN FROM THE NW TUE INTO EARLY WED...SO BEEFED UP THE PRECIP CHANCES SLIGHTLY IN THE NORTHERN ZONES. IT IS NOT LOOKING EXTREMELY WET...JUST COOLER WITH PERHAPS LOWER SNOW LEVELS. THE MODELS HAVE BEEN HINTING AT ANOTHER SHORT-WAVE DROPPING DOWN IN NW FLOW TOWARD THE END OF THE WEEK. FOR NOW WILL KEEP PRECIP CHANCES UNDER 15% UNTIL THE MODELS LATCH ONTO THE TIMING WHICH MAY BE AS EARLY AS FRIDAY OR AS LATE AS NEXT WEEKEND. && .AVIATION...MOST COASTAL AIRFIELDS HAVE OBSERVED HIGHER CEILINGS AS COMPARED TO YESTERDAY AFTERNOON WITH RESTRICTIONS IN THE MVFR CATEGORY. COASTAL STRATUS SHOULD HOLD STRONG THROUGH THE REMAINDER OF THE DAY AS THE WEAK FRONT SHIFTS EASTWARD PUSHING THE DEEPER MARINER LAYER FARTHER INLAND. NEVERTHELESS, THERE IS A CHANCE TO SEE PATCHES OF BLUE SKY ALONG THE COAST BEFORE NIGHTFALL. UPPER LEVEL CLOUD COVER WILL INCREASE REGION WIDE AS THE FRONT PASSES OVER NORTHWEST CALIFORNIA TONIGHT BRINGING A SLIGHT POSSIBILITY FOR SOME DRIZZLE AND GUSTY WINDS. COOLER AND DRIER AIR BEHIND THE FRONT WILL HELP IMPROVE CONDITIONS AFTER MIDNIGHT AND BRING VFR CONDITIONS TO MOST OF NW CALIFORNIA BY DAY BREAK SATURDAY. KML && .MARINE...LIGHT TO MODERATE WINDS WILL PERSIST THROUGH THIS EVENING AS A WEAK FRONT PASSES OVER NORTHWESTERN CALIFORNIA. BEHIND THE FRONT, HIGH PRESSURE WILL BUILD OVER THE PACIFIC NORTHWEST CAUSING NORTHERLY WINDS TO INCREASE TONIGHT THROUGH SATURDAY MORNING. THE HIGHEST WINDS WILL FOR THE MOST PART BE LOCATED SOUTH OF CAPE MENDOCINO. AS A RESULT A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE SOUTHERN OUTER WATERS STARTING TONIGHT FOLLOWED BY THE SOUTHERN INNER WATERS VERY EARLY SATURDAY MORNING. MODERATE TO FRESH WINDS WILL PERSIST THROUGH THE WEEKEND AS THE RIDGE OF HIGH PRESSURE AND DEVELOPING THERMAL TROUGH MAINTAIN A TIGHTER PRESSURE GRADIENT. WINDS WILL EASE EARLY NEXT WEEK WITH A PASSING SHORTWAVE AND THEN INCREASE AGAIN LATE IN THE WEEK AS THE RIDGE AND THERMAL TROUGH DEVELOP. A WESTERLY WAVE SYSTEM WILL KEEP SEAS ELEVATED THROUGH THE WEEKEND WITH STEEP SHORT PERIOD SEAS DEVELOPING IN RESPONSE TO THE INCREASING WINDS. MEANWHILE, A SMALL SOUTHERLY SWELL WILL CONTINUE TO PROPAGATE THE WATERS BRINGING 4 TO 7 FT BREAKERS ON SOUTH- SOUTHWEST FACING BEACHES AND ANCHORAGES. OTHERWISE, ADDITIONAL WEST- NORTHWEST WAVE SYSTEMS WILL IMPACT THE COASTAL WATERS THROUGH ALL OF NEXT WEEK. KML && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Mar 27, 3:47 AM PDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 347 AM PDT FRI MAR 27 2015 CAZ001>004-076-281100- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 347 AM PDT FRI MAR 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.